Alert archive / Florida / Coastal Flood Statements in 2015

Coastal Flood Statement 6, NWS Miami, FL

October 25, 20155 counties in Florida

NWS Miami, FL issued this coastal flood statement at Oct 25, 2015, 8:49 AM EDT for 5 counties in Florida. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 25, 2015, 8:49 AM EDT (12:49 UTC)
Expired
Oct 29, 2015, 12:00 AM EDT
In force
4 days
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 0.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WHUS42 KMFL 251249
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
849 AM EDT SUN OCT 25 2015

FLZ168-172-173-260400-
/O.NEW.KMFL.CF.S.0006.151025T1249Z-151027T0600Z/
/O.CON.KMFL.RP.S.0037.000000T0000Z-151026T0000Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
849 AM EDT SUN OCT 25 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER
THE NEXT SEVERAL DAYS...

* COASTAL FLOODING...SOME STREET FLOODING IN THE BEACH COMMUNITIES
  MAY OCCUR WITH EACH HIGH TIDE.

* TIMING... HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING.
  COASTAL FLOODING MAY OCCUR WITH HIGH TIDE THROUGH AT LEAST
  MONDAY EVENING.

* IMPACTS...THERE IS A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC
  BEACHES. STRONG RIP CURRENTS HAVE BEEN OBSERVED OVER THE PAST
  SEVERAL DAYS AND CONDITIONS WILL REMAIN FAVORABLE FOR ADDITIONAL
  STRONG RIP CURRENTS...WHICH WILL MAKE FOR DANGEROUS SWIMMING
  CONDITIONS. BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF
  STREETS, OVER-TOPPING SEA WALLS AND SOME DOCKS, AND STORM
  DRAINS TO OVERFLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

FLZ069-075-174-260400-
/O.NEW.KMFL.CF.S.0006.151025T1249Z-151027T0600Z/
COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
849 AM EDT SUN OCT 25 2015

...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES THROUGH
MONDAY EVENING...

* COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY
  OCCUR WITH EACH HIGH TIDE.

* TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST MONDAY
  EVENING.

* IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF
  STREETS, OVER-TOPPING SEA WALLS AND SOME DOCKS, AND STORM
  DRAINS TO OVERFLOW.

$$


HTTP://WWW.WEATHER.GOV/MIAMI
10 follow-up statements
981 
WHUS42 KMFL 260055
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
855 PM EDT SUN OCT 25 2015

FLZ069-075-168-172>174-261000-
/O.CON.KMFL.CF.S.0006.000000T0000Z-151027T0600Z/
COASTAL COLLIER-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
855 PM EDT SUN OCT 25 2015

...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER
THE NEXT SEVERAL DAYS...

* COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES 
  MAY OCCUR WITH EACH HIGH TIDE. 

* TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST MONDAY
  EVENING. THE NEXT HIGH TIDE ALONG THE ATLANTIC COAST IS BETWEEN
  7 AND 8 AM MONDAY AND ALONG THE GULF COAST IS AT AROUND MIDNIGHT
  TONIGHT.

* IMPACTS...MINOR FLOODING MAY OCCUR ALONG STREETS AND IN LOW
  LYING, POORLY DRAINED LOCALES.

$$


HTTP://WWW.WEATHER.GOV/MIAMI
925 
WHUS42 KMFL 260722
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
322 AM EDT MON OCT 26 2015

FLZ069-075-168-172>174-270600-
/O.EXT.KMFL.CF.S.0006.000000T0000Z-151028T1100Z/
COASTAL COLLIER-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
322 AM EDT MON OCT 26 2015

...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER
THE NEXT SEVERAL DAYS...

* COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES 
  MAY OCCUR WITH EACH HIGH TIDE. 

* TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST THROUGH
  TUESDAY EVENING. THE NEXT HIGH TIDE ALONG THE ATLANTIC COAST IS
  BETWEEN 7 AND 9 AM TODAY AND AGAIN 7 AND 9 PM THIS EVENING. FOR
  THE GULF COAST...HIGH TIDE IS BETWEEN NOON AND 1 PM TODAY AND
  AGAIN MIDNIGHT AND 1 AM TONIGHT.

* IMPACTS...MINOR FLOODING MAY OCCUR ALONG STREETS AND IN LOW 
  LYING... POORLY DRAINED LOCALES. 

$$


HTTP://WWW.WEATHER.GOV/MIAMI
438 
WHUS42 KMFL 260722 CCA
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
322 AM EDT MON OCT 26 2015

FLZ069-075-168-172>174-270600-
/O.COR.KMFL.CF.S.0006.000000T0000Z-151028T1100Z/
COASTAL COLLIER-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
322 AM EDT MON OCT 26 2015

...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER
THE NEXT SEVERAL DAYS...

* COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES 
  MAY OCCUR WITH EACH HIGH TIDE. 

* TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST TUESDAY
  EVENING. THE NEXT HIGH TIDE ALONG THE ATLANTIC COAST IS BETWEEN
  7 AND 9 AM TODAY AND AGAIN 7 AND 9 PM THIS EVENING. FOR THE GULF
  COAST...HIGH TIDE IS BETWEEN NOON AND 1 PM TODAY AND AGAIN
  MIDNIGHT AND 1 AM TONIGHT.

* IMPACTS...MINOR FLOODING MAY OCCUR ALONG STREETS AND IN LOW 
  LYING... POORLY DRAINED LOCALES. 

$$


HTTP://WWW.WEATHER.GOV/MIAMI
332 
WHUS42 KMFL 262059
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
459 PM EDT MON OCT 26 2015

FLZ069-075-168-172>174-270500-
/O.EXT.KMFL.CF.S.0006.000000T0000Z-151028T0000Z/
COASTAL COLLIER-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
459 PM EDT MON OCT 26 2015

...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER
THE NEXT SEVERAL DAYS...

* COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES 
  MAY OCCUR WITH EACH HIGH TIDE. 

* TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST TUESDAY
  EVENING. THE NEXT HIGH TIDE ALONG THE ATLANTIC COAST IS AROUND
  800 PM EDT THIS EVENING AND AROUND 830 AM EDT TUESDAY MORNING.
  FOR THE GULF COAST...HIGH TIDE IS AROUND 100 AM EDT AND 200 PM
  EDT TUESDAY.

* IMPACTS...MINOR FLOODING MAY OCCUR ALONG STREETS AND IN LOW
  LYING...POORLY DRAINED LOCALES.

$$


HTTP://WWW.WEATHER.GOV/MIAMI
217 
WHUS42 KMFL 270050
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
850 PM EDT MON OCT 26 2015

FLZ069-075-168-172>174-271000-
/O.CON.KMFL.CF.S.0006.000000T0000Z-151028T0000Z/
COASTAL COLLIER-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
850 PM EDT MON OCT 26 2015

...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES POSSIBLE OVER
THE NEXT FEW DAYS...

* COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES 
  MAY OCCUR WITH EACH HIGH TIDE. 

* TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST TUESDAY
  EVENING. HIGH TIDE IS CURRENTLY OCCURRING THIS MID EVENING ALONG
  THE ATLANTIC COAST. THE NEXT HIGH TIDE ALONG THE ATLANTIC COAST
  WILL BE AT AROUND 830 AM EDT TUESDAY MORNING. FOR THE GULF
  COAST...HIGH TIDE WILL OCCUR SHORTLY AFTER MIDNIGHT TONIGHT.

* IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF
  STREETS, OVER-TOPPING SEA WALLS AND SOME DOCKS, AND STORM
  DRAINS TO OVERFLOW. 

$$


HTTP://WWW.WEATHER.GOV/MIAMI
578 
WHUS42 KMFL 270741
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
341 AM EDT TUE OCT 27 2015


FLZ168-172-173-280300-
/O.CAN.KMFL.CF.S.0006.000000T0000Z-151028T0000Z/
/O.NEW.KMFL.CF.Y.0003.151027T0741Z-151029T0400Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
341 AM EDT TUE OCT 27 2015

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY
NIGHT...

* COASTAL FLOODING...STREET FLOODING IN THE VULNERABLE LOCATIONS
  IN BEACH COMMUNITIES WILL OCCUR WITH EACH HIGH TIDE.

* TIMING...EACH HIGH TIDE THROUGH AT LEAST WEDNESDAY EVENING. THE
  NEXT HIGH TIDES ALONG THE ATLANTIC COAST WILL BE BETWEEN 8 AND
  10 AM EDT THIS MORNING...8 AND 10 PM EDT THIS EVENING AND 9 AND
  11 AM WEDNESDAY MORNING.

* IMPACTS...BEACH COMMUNITIES WILL LIKELY SEE SALT WATER FLOODING
  OF STREETS AND OVERFLOW OF STORM DRAINS. OVER-TOPPING SEA WALLS
  AND SOME DOCKS IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

FLZ069-075-174-280300-
/O.EXT.KMFL.CF.S.0006.000000T0000Z-151029T0400Z/
COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
341 AM EDT TUE OCT 27 2015

...COASTAL FLOOD STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

* COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES 
  MAY OCCUR WITH EACH HIGH TIDE. 

* TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST
  WEDNESDAY EVENING. THE NEXT HIGH TIDE ALONG GULF COAST WILL BE
  BETWEEN 1 AND 2 PM EDT THIS AFTERNOON AND AGAIN BETWEEN 1 AND 2
  AM EDT WEDNESDAY MORNING.

* IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF
  STREETS AND STORM DRAINS TO OVERFLOW.

$$


HTTP://WWW.WEATHER.GOV/MIAMI
589 
WHUS42 KMFL 271906
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
306 PM EDT TUE OCT 27 2015

FLZ168-172-173-281000-
/O.CON.KMFL.CF.Y.0003.000000T0000Z-151029T0400Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
306 PM EDT TUE OCT 27 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT...

* COASTAL FLOODING...STREET FLOODING IN THE VULNERABLE LOCATIONS 
  IN BEACH COMMUNITIES WILL OCCUR WITH EACH HIGH TIDE. 

* TIMING...EACH HIGH TIDE THROUGH AT LEAST WEDNESDAY EVENING. THE
  NEXT HIGH TIDES ALONG THE ATLANTIC COAST WILL BE BETWEEN 8 AND
  10 PM THIS EVENING AND 9 AND 11 AM WEDNESDAY MORNING.

* IMPACTS...BEACH COMMUNITIES WILL LIKELY SEE SALT WATER 
  FLOODING OF STREETS AND OVERFLOW OF STORM DRAINS. OVER-TOPPING 
  SEA WALLS AND SOME DOCKS IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

FLZ069-075-174-281000-
/O.CON.KMFL.CF.S.0006.000000T0000Z-151029T0400Z/
COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
306 PM EDT TUE OCT 27 2015

...COASTAL FLOOD STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

* COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES 
  MAY OCCUR WITH EACH HIGH TIDE. 

* TIMING...MAY OCCUR WITH EACH HIGH TIDE THROUGH AT LEAST
  WEDNESDAY EVENING. THE NEXT HIGH TIDES ALONG GULF COAST WILL BE
  BETWEEN 1 AND 2 AM WEDNESDAY MORNING AND BETWEEN 2 AND 3 PM
  WEDNESDAY AFTERNOON.

* IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF 
  STREETS AND STORM DRAINS TO OVERFLOW. 

$$


HTTP://WWW.WEATHER.GOV/MIAMI
149 
WHUS42 KMFL 280757
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
357 AM EDT WED OCT 28 2015

FLZ168-172-173-290400-
/O.CON.KMFL.CF.Y.0003.000000T0000Z-151029T0400Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
357 AM EDT WED OCT 28 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* COASTAL FLOODING...STREET FLOODING IN THE VULNERABLE LOCATIONS 
  IN BEACH COMMUNITIES WILL OCCUR WITH EACH HIGH TIDE. 

* TIMING...THE NEXT HIGH TIDES ALONG THE ATLANTIC COAST WILL BE
  BETWEEN 9 AND 11 AM THIS MORNING AND 9 AND 11 PM THIS EVENING.

* IMPACTS...BEACH COMMUNITIES WILL LIKELY SEE SALT WATER 
  FLOODING OF STREETS AND OVERFLOW OF STORM DRAINS. OVER-TOPPING 
  SEA WALLS AND SOME DOCKS IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

FLZ069-075-174-290400-
/O.CON.KMFL.CF.S.0006.000000T0000Z-151029T0400Z/
COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
357 AM EDT WED OCT 28 2015

...COASTAL FLOOD STATEMENT IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES 
  MAY OCCUR WITH EACH HIGH TIDE. 

* TIMING...THE NEXT HIGH TIDE ALONG GULF COAST WILL BE BETWEEN 2
  AND 3 PM THIS AFTERNOON.

* IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF
  STREETS AND OVERFLOWING STORM DRAINS.

$$


HTTP://WWW.WEATHER.GOV/MIAMI
517 
WHUS42 KMFL 281958
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT WED OCT 28 2015

FLZ168-172-173-290400-
/O.CON.KMFL.CF.Y.0003.000000T0000Z-151029T0400Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
358 PM EDT WED OCT 28 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* COASTAL FLOODING...STREET FLOODING IN THE VULNERABLE LOCATIONS 
  IN BEACH COMMUNITIES WILL OCCUR WITH EACH HIGH TIDE. 

* TIMING...THE NEXT HIGH TIDES ALONG THE ATLANTIC COAST WILL BE
  BETWEEN 9 AND 11 PM THIS EVENING.

* IMPACTS...BEACH COMMUNITIES WILL LIKELY SEE SALT WATER 
  FLOODING OF STREETS AND OVERFLOW OF STORM DRAINS. OVER-TOPPING 
  SEA WALLS AND SOME DOCKS IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

FLZ069-075-174-290400-
/O.CON.KMFL.CF.S.0006.000000T0000Z-151029T0400Z/
COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
358 PM EDT WED OCT 28 2015

...COASTAL FLOOD STATEMENT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

* COASTAL FLOODING...STREET FLOODING IN THE BEACH COMMUNITIES MAY
  OCCUR WITH EACH HIGH TIDE. 

* IMPACTS...BEACH COMMUNITIES MAY SEE SALT WATER FLOODING OF 
  STREETS AND OVERFLOWING STORM DRAINS. 

$$


HTTP://WWW.WEATHER.GOV/MIAMI
887 
WHUS42 KMFL 290429
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1229 AM EDT THU OCT 29 2015

FLZ168-172-173-300900-
/O.EXP.KMFL.CF.Y.0003.000000T0000Z-151029T0400Z/
/O.NEW.KMFL.CF.S.0007.151029T0429Z-151030T1700Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
1229 AM EDT THU OCT 29 2015

...COASTAL FLOODING DUE TO HIGHER THAN NORMAL TIDES WILL CONTINUE
THROUGH THE END OF THE WEEK...

* COASTAL FLOODING...STREET FLOODING IN THE VULNERABLE LOCATIONS 
  IN BEACH COMMUNITIES WILL OCCUR WITH EACH HIGH TIDE. 

* TIMING...THE NEXT HIGH TIDES ALONG THE ATLANTIC COAST WILL BE
  BETWEEN 10 AM AND NOON TODAY AND AGAIN BETWEEN 10 PM AND
  MIDNIGHT.

* IMPACTS...BEACH COMMUNITIES WILL CONTINUE TO SEE SALT WATER
  FLOODING OF STREETS AND OVERFLOW OF STORM DRAINS. COVERAGE AND
  DEPTH OF FLOODING IS EXPECTED TO WANE THROUGH THE END OF THE
  WEEK AS ASTRONOMICAL TIDES DECREASE.

$$

FLZ069-075-174-290530-
/O.EXP.KMFL.CF.S.0006.000000T0000Z-151029T0400Z/
COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
1229 AM EDT THU OCT 29 2015

...COASTAL FLOOD STATEMENT HAS EXPIRED...

AS ASTRONOMICAL TIDES DECREASE...ADDITIONAL COASTAL FLOODING IS
NOT EXPECTED.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 25, 8:07 AM EDT, 42 minutes earlier.

Area forecast discussion, Oct 25, 8:07 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
807 AM EDT SUN OCT 25 2015

.AVIATION...
A LOW PRESSURE SYSTEM IN THE WESTERN GULF WILL MOVE TO THE
NORTHEAST THROUGH THE DAY. THIS WILL MAINLY EFFECT THE CHANGE IN
WIND DIRECTION TO A MORE EASTERLY DIRECTION TODAY. SOME SHOWER
ACTIVITY IS ONCE AGAIN POSSIBLE, ALTHOUGH SHORT RANGE MODELS HAVE
IT FAIRLY ISOLATED AT THIS TIME. GIVEN THE FORECAST FOR ONLY A 20
PERCENT CHANCE OF RAIN, HAVE REMOVED VCSH FROM THE TAFS, EXCEPT AT
FXE AND FLL, WHERE THERE IS SHOWER ACTIVITY CURRENTLY TAKING
PLACE. FOR THE REST OF THE DAY, VFR CONDITIONS ARE FORECAST TO BE
THE PREVAILING CONDITIONS.

&&

.PREV DISCUSSION... /ISSUED 256 AM EDT SUN OCT 25 2015/

SHORT TERM...
HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES WILL MOVE
SLOWLY EAST INTO THE WESTERN ATLANTIC WATERS TODAY INTO
MONDAY...AS A NON-TROPICAL LOW OVER THE NORTHWEST GULF OF MEXICO
MOVES SLOWLY NORTHEAST INTO THE SOUTHERN GULF COAST STATES. THIS
WILL KEEP THE BREEZY NORTHEAST TO EAST WIND FLOW OVER SOUTH
FLORIDA TODAY INTO MONDAY WITH ISOLATED QUICK MOVING SHOWERS
WORKING FROM THE ATLANTIC WATERS INTO SOUTH FLORIDA. THEREFORE...A
SLIGHT CHANCE OF SHOWERS WILL REMAIN IN PLACE OVER THE AREA EACH
DAY.

THE NON-TROPICAL LOW WILL MOVE NORTHEAST INTO THE TENNESSEE VALLEY
FOR THE MIDDLE PART OF THIS WEEK...AS THE HIGH CONTINUES TO MOVE
FURTHER EAST INTO THE ATLANTIC WATERS. THIS WILL ALLOW FOR THE
EASTERLY WINDS TO RELAX OVER SOUTH FLORIDA FOR THE MIDDLE PART OF
THIS WEEK...AS ISOLATED SHOWERS CONTINUE OVER THE AREA.

THE BREEZY EASTERLY WINDS TODAY WILL ALSO ALLOW FOR THE THREAT OF
RIP CURRENTS TO CONTINUE ALONG THE EAST COAST BEACHES OF SOUTH
FLORIDA TODAY.

LONG TERM...
THE LOW WILL CONTINUE TO MOVE NORTHEAST INTO THE GREAT LAKES LATE
THIS WEEK PUSHING A COLD FRONT SOUTHWARD AND THROUGH SOUTH
FLORIDA. THIS WILL BRING A LITTLE BIT MORE MOISTURE TO THE AREA
FOR LATE THIS WEEK ALLOWING FOR ISOLATED TO LOW END SCATTERED
SHOWERS OVER SOUTH FLORIDA.

THE FRONT WILL THEN STALL OVER THE FLORIDA KEYS NEXT WEEKEND...AS
HIGH PRESSURE BUILDS INTO THE SOUTHEASTERN UNITED STATES.
THIS WILL ALLOW FOR THE PRESSURE GRADIENT TO TIGHTEN AGAIN OVER
SOUTH FLORIDA BRINGING BREEZY CONDITIONS TO THE AREA FOR NEXT
WEEKEND. THERE COULD STILL BE A FEW SHOWERS ALONG THE EAST COAST
METRO AREAS NEXT WEEKEND ON THE BREEZY EASTERLY WINDS.

MARINE...
THE EASTERLY WINDS AROUND 15 KNOTS WILL CONTINUE OVER ALL OF THE
LOCAL WATERS OF SOUTH FLORIDA TODAY INTO MONDAY. THE WINDS WILL
THEN DECREASE A LITTLE BIT WHILE SWINGING TO A SOUTH TO SOUTHWEST
DIRECTION BY MIDDLE OF THIS WEEK. THIS WILL ALLOW FOR THE SEAS TO
BE 2 TO 4 FEET IN THE ATLANTIC WATERS WITH THE GULF SEAS RUNNING
AT 1 TO 3 FEET.

ASTRONOMICAL HIGH TIDES ARE STILL RUNNING ABOUT HALF A FOOT TO
AROUND ONE FOOT ABOVE THE PREDICTED TIDES CURRENTLY ALONG THE EAST
COAST BEACHES OF SOUTH FLORIDA. THERE WILL ALSO BE ANOTHER FULL
MOON LUNAR CYCLE EARLY THIS WEEK. THIS WILL ALLOW FOR THE
POSSIBILITY OF SOME MINOR COASTAL FLOODING ALONG THE EAST COAST
BEACHES OF SOUTH FLORIDA THROUGH MIDDLE PART OF THIS WEEK.
IF FLOODING IS REPORTED DURING HIGH TIDES TODAY ALONG THE EAST
COAST BEACHES OF SOUTH FLORIDA...THEN A COASTAL FLOOD STATEMENT OR
ADVISORY MAY BE ISSUED STARTING LATER TODAY INTO MIDDLE PART OF
THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  86  75  85  75 /  20  20  20  20
FORT LAUDERDALE  86  77  85  77 /  20  20  20  20
MIAMI            86  76  86  76 /  20  20  20  20
NAPLES           89  70  89  71 /  20  10  20  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR FLZ168-172-
     173.

AM...NONE.
GM...NONE.
&&

SHORT TERM...54/BNB
LONG TERM....54/BNB
AVIATION...13/SI
Hazardous weather outlook, Oct 25, 3:25 AM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
325 AM EDT SUN OCT 25 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
260000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
325 AM EDT SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: LOCAL BEACH PATROL CONTINUE TO REPORT STRONG RIP
CURRENTS AT LOCAL BEACHES ALONG WITH SEVERAL RESCUES. A HIGH RISK
OF RIP CURRENTS CONTINUES ALONG THE PALM BEACH, BROWARD, AND
MIAMI- DADE COUNTY BEACHES. SWIMMING IS NOT RECOMMENDED. ALWAYS
HEED THE ADVICE OF LIFEGUARDS, BEACH PATROL FLAGS, AND SIGNS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A MODERATE TO HIGH RISK OF RIP CURRENTS AT ALL
ATLANTIC BEACHES THROUGH MID WEEK.

MINOR COASTAL FLOODING IS POSSIBLE ALONG THE ATLANTIC COAST
THROUGH THE UPCOMING WEEK DURING TIMES OF HIGH TIDES AS THE NEXT
FULL MOON APPROACHES ON TUESDAY. TIDES CONTINUE TO RUN A HALF FOOT
TO NEARLY A FOOT ABOVE PREDICTED LEVELS AND THIS MAY CAUSE SOME
MINOR STREET FLOODING TO OCCUR, MAINLY ALONG THE VULNERABLE AREAS
OF MIAMI BEACH AND KEY BISCAYNE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Oct 25, 8:38 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
838 AM EDT SUN OCT 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     COASTAL FLOOD    MIAMI BEACH             25.81N  80.13W
10/25/2015                   MIAMI-DADE         FL   EMERGENCY MNGR

            SOUTHBOUND LANE OF A1A - INDIAN CREEK DRIVE - CLOSED
            BETWEEN 31ST AND 32ND STREETS FROM HIGH TIDE. REPORT
            OBTAINED VIA SOCIAL MEDIA AND CONFIRMED BY CITY
            EMERGENCY MANAGEMENT.

&&

EVENT NUMBER MFL1500410

MOLLEDA

Nearby

Coastal Flood Statements in Florida, 2015Every coastal flood statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.